MathSciNet Relay Station
MathSciNet bibliographic data
MR1505024 Contributed Item
Charpentier, M.; Sur quelques propriétés des courbes de M. Birkhoff. (French) Bull. Soc. Math. France 62 (1934), 193–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement